# SDR EE4Y2022102616488

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 27,712 hours, 22,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17103385004
- Condition: Dented
- Location: Frm 4,  S11-12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE INSPECTIONS AS PER ETD2016-190-031302, WAS FOUND OILCAN DAMAGE LOCATED AT FR 04 AND BETWEEN STRINGER 11R AND 12R. SINCE THE MENTIONED DAMAGE IS LOCATED CLOSE TO THE INTEGRATED PITOT STATIC / AOA SENSOR 4 AND INSIDE THE RVSM AREA, A REPAIR AS PER SRM PART II 53-10-01/REPAIR 62P GUIDELINES IS NOT ALLOWED.WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-029314 REV / AND COOPESA EO # COO-EO 2022-16278-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
